Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73747 Total View: 1204246
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 6, Issue 4

Volume 6, Issue 4 (2022)

20 articles in this issue

Article Open Access

Low-Space Complexity Finite Field Multiplier Using Both Dickson and Polynomial Bases

Che Wun Chiou, Cheng-Min Lee, Yuh-Sien Sun, Chiou-Yng Lee, Jim-Min Lin, Tai-Pao Chuang

DOI:http://dx.doi.org/10.26855/jamc.2022.12.010

Views: Published: January 14,2023

Article Open Access

Mathematical Modeling of Real Estate Financial Analysis of Mortgage Loan

Mohammad Tanzil Hasan, M. Abul Hossion

DOI:http://dx.doi.org/10.26855/jamc.2022.12.011

Views: Published: January 14,2023

Article Open Access

The Analysis of Action Mechanisms of Black Holes

Evgeni Nikolaevich Terentiev, Fedor Vasilievich Shugaev, Nikolay Evgenievich Shi-lin-Terentyev

DOI:http://dx.doi.org/10.26855/jamc.2022.12.012

Views: Published: January 14,2023

Article Open Access

Diagnostics of Gastrointestinal Diseases Using Nanotopology

Mariam Barbash, Amel Elaiadi

DOI:http://dx.doi.org/10.26855/jamc.2022.12.013

Views: Published: January 14,2023

Article Open Access

Analysis of Chemical Composition Content of Glass Artifacts Based on Clustering Algorithm

Xiaowen Fan

DOI:http://dx.doi.org/10.26855/jamc.2022.12.014

Views: Published: January 14,2023